advertisement
Question
Posted by: plse help !!!!!!! | 2004/02/10

please!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!

can anybody with experience tell me about combivir. is it a good drug, am i going to loose my hair as a side effect

plse help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageHIV Peer Forum

Yes it is a good drug, but it has to be used in combination with one more drug. The side effects of this drugs has to be explained by your doctor. Hair loss is not a side effect to my knowledge.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement